Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

A Fatou type theorem for complex map germs
HTML articles powered by AMS MathViewer

by Leonardo Câmara and Bruno Scárdua PDF
Conform. Geom. Dyn. 16 (2012), 256-268 Request permission

Abstract:

In this paper we prove a Fatou type theorem for complex map germs. More precisely, we give (generic) conditions assuring the existence of parabolic curves for complex map germs tangent to the identity, in terms of existence of suitable formal separatrices. Such a map cannot have finite orbits.
References
Similar Articles
Additional Information
  • Leonardo Câmara
  • Affiliation: Departamento de Matemática - CCE, Universidade Federal do Espírito Santo, CP. 68530, Av. Fernando Ferrari 514, 29075-910 - Vitória - ES, Brazil
  • Email: leonardo.camara@ufes.br
  • Bruno Scárdua
  • Affiliation: Instituto de Matemática - Universidade Federal do Rio de Janeiro, CP. 68530-Rio de Janeiro-RJ, 21945-970 - Brazil
  • Email: scardua@im.ufrj.br
  • Received by editor(s): September 20, 2011
  • Published electronically: August 28, 2012
  • © Copyright 2012 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 16 (2012), 256-268
  • MSC (2010): Primary 32S65, 37F99; Secondary 32H50, 37F75, 37F10
  • DOI: https://doi.org/10.1090/S1088-4173-2012-00242-1
  • MathSciNet review: 2964678